# SDR QMLA2024100820130

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N759BH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9397
- Aircraft time: 2,071 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 2,071 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW IN BACK CABIN SMELLED JET-A. WE DIVERTED AND LANDED AT LIFESTAR 1 BASE. AIRCRAFT LANDED SAFELY AND WAS GROUNDED.
